# SDR DALA2021083005131

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 20,908 hours, 8,043 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: 506004107
- Condition: Odor
- Location: Galley
- Part time: 24,629 hours, 10,789 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 8025524) ATL F/A REPORTED "BURNING ODOR" IN AFT OF AIRCRAFT IN GALLEY DURING T OFF& INITIAL CLIMB-OUT NO HEAT/SMOKE NOTED. R/R #2 COFFEE MAKER REF B737 AMM 25-31. OPS CK NORMAL OK FOR SVC.
